# SDR UIEA2019102435783

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,760 hours, 15,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL NOTICED IN THE COCKPIT. POSSIBLY TCP( CHECKED A/C BAY PNEUMATIC DUCTS AND COMPONENTS FOR OIL CONTAMINATION .OPERATED BOTH PACKS AND CONFIRMED NO CONTAMINATION NOTICED AT THIS TIME PER AMM 21-00-21-102-300 AND 05-51-56  )
